MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINAL CORD NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINAL CORD NERVE STIMULATOR
Model Number FR8A-TRL-B0
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 04/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022 the patient was implanted with a trial spinal cord nerve stimulator in the epidural space.On (b)(6) 2022 the patient reported swelling in their left foot.Antibiotics were prescribed although an infection was not confirmed.An explant procedure was performed on (b)(6) 2022, and no further issues have been reported.
 
Additional Manufacturer Narrative
The other adverse events issues questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the device at an off-label location, implanting the stimulator too close to the targeted nerve, and migration have been ruled out as potential causes of the reported issue.The stimulator is used to treat pain.The cause of swelling is unknown.Therefore, conclusion has been selected as no problem/fault found.Note: complaint determined to be reportable upon notification of medical intervention (antibiotics prescribed).

Brand Name
FREEDOM NEUROSTIMULATOR
Common Device Name
SPINAL CORD NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
MDR Report Key14501500
Report Number3010676138-2022-00069
Device Sequence Number5123643
Product Code GZB
UDI-Device Identifier00818225020662
UDI-Public010081822502066217240101
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/01/2024
Device Model NumberFR8A-TRL-B0
Device Lot NumberSWO220118
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Initial Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown